Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can i take diprosone for dermatological disorders?

Premium Questions

Dr. Robert Galamaga MD

was taking but have since finished the course and rash is still there . It is not painfull but worries me.I though it maybe an infection so I had some diprosone ointment and tried that for three days but no... View answer

Answered by : Dr. Robert Galamaga ( Oncologist)
Dr.  Hari Charan Perigela MD

Hello... I currently take a Physiotens 0.4mg tablet each morning, together with a Natralix SR 1.5mg 90 tablet. Of an evening, I take one Atacand 32mg tablet, a Crestor 10mg tablet and one Deptran 50mg ... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)
Dr. Shehzad Topiwala MD

I suffer with hypothyroidism (approx 19yrs) take Thyroxine daily. Dose at present time 50mg daily ... Put onto Beta Scalp Lotion, Diprosone, Betnovate . By Christmas Day I am exhausted and from ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr.    Kakkar S. MD

I am having hair disappearing on my left side of mustache and slightly getting in progress on the right side too. This happened since last four month. My doctor prescribed me with DIPROSON cream . I ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Rahul Kumar MD

Hello: I have a neurological disorder ( CIDP ) that I was recently diagnosed & I am wondering if I should be concerned about continued dermatological exposure to high chloride levels. We have had some ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr.  Sandip Kabra MD

hello Doctor I m Teddy. I have 33 years I used cream in face several years. like diproson, lemovate,...which contain clobetasol of propionate. when I stop using them I have kind of allergy ,small acne whey irritate ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr. Suman Kumar MD

of it the cream we are using is Diprosone it is a red rash there is no pattern it is behind one knee it only ever ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr.  Karl Logan MD

hello, I am 24 year guy .I have got right thigh swollen .i see a Dr. and he gave me keflex and diprosone which helped however didnot resolve.i did ultra sound and they comments its apperances are unusual ... View answer

Answered by : Dr. Karl Logan ( Orthopaedic Surgeon)
Dr. Noopur Jain MD

I have a fungal infiction of my face and I m using Diprosone ointment and Dazit tablet I want 2 know if I m using the accurate medication for this type of problem if not please tell me something ... View answer

Answered by : Dr. Noopur Jain ( Dermatologist)
Dr. Lavanya MD

of an eczema? Presently, I m using Diprosone ointment for a couple time a day. I have cut my sharp nails ... View answer

Answered by : Dr. Lavanya ( General & Family Physician)

Mobile Questions and Answers

Dr. Rakesh Karanwal MD

Dear Chris, Thanks for ur query. You have not given enough details about skin lesions. Hence, am unable to think of a diagnosis. Revert back to me with full details, such as, duration, color, raised/flat, itchy; which...